advertisement
Question
Posted by: Ashley | 2010/09/09

Pain

Hi. I stopped taking my active pills last Wednesday, my period started Friday night and stopped Tuesday, so I started my pills again last night because I had sharp, almost period-cramp like pains. They are still there today. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know why you are having pain. If it persists, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Pain | 2010/09/13

Hi Doc. I am a 46 year old female. Started having this low pain on lower left side. If i sit a certain way, the pain will subside. Have it for a week now.

Reply to Pain
Posted by: gynaedoc | 2010/09/12

I don't know why you are having pain. If it persists, see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement